# SDR SWIA200311915

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,857 hours, 32,576 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CLIMBING THROUGH 7,000 FEET, THE FLAP DISAGREEMENT LIGHT ILLUMINATED.  COULD NOT CLEAR VIA QRH.  RETURNED TO SLC.  INSPECTED FLAPS.  NO DEFECTS FOUND.  PERFORMED FLAP FUNCTIONAL CHECKS IAW MM 27-50-00.  OPERATIONAL CHECKS SATISFACTORY.  NO DEFECTS NOTED AT THIS TIME.
